# SDR DALA1124059871

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RBL-22 BETWEEN STA 200 AND 285 SEAT TRACK HAS CORROSION.  REMOVED CORR IN FWD WET AREA RBL-22 BETWEEN STA 299 & STA 285 SEAT TRACK IAW DC9 SRM 51-10-3.  ORG. MAT. .090 IAW DC9 SRM 53-23-0.MAT.  REMOVED .025 MAT REMAINS .065 OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SHEET 3.  REC NEW SEAT TRACK PART NUMBER S2772660.  FABBED, LOCATED, DRILLED & INSTALLED IAW DC9 SRM 51-30-1, 51-30-2 & 53-05 FIG 4F & 51-10-4.
